Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Been on depo, periods regularised after a year, ligh periods. Can pregnancy occur?

I had been on he depot injection for 7 years before coming off it 2 years ago as me and my husband was trying for a baby. It took approx a year for my periods to regulate, but they did and were like clockwork. About 4 months ago, my periods became alot lighter than normal, lasting 2-3 days. They also started coming more frequently, for the last 2 months they have been every 2 weeks but extremely light and also a brownish colour. Please help as we are still trying for a baby and i am extremely worried
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
You need to have an examination to figure out what is causing these problems. This would include blood tests and a physical and pelvic exam. Your hormones may be out of balance. You could have some infection or blockage in the uterus, cervix or vagina. Any of these might keep you from getting pregnant. In my opinion, you should see a specialist in obstetrics and gynecology. The specialist would know the correct tests to do and how to fix the hormones if they are out of balance. And he or she can also advise you on what you can do (for instance, taking vitamins with folate) to have a healthy baby once you do become pregnant.

Hope I have answered your query. If you have any further questions I will be happy to help
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor